hi 3 months ago I started with a sore uncomfortable feeling in my vulva it felt like thrush took canestan pessary 4 over 4weeks then noticed urgency to pass urine after about an hour of going the toilet. I was perscribed antibiotics over 10days more canestan then streriod cream and vegifam 10mg pessarys. During this time I have had this uncomfortable feeling of needing the toilet which is worse at night when I can feel a pain in the left side of my vagina I have had 10 urine samples sent off all clear and 4 vagina swabs which one indicated I had vaginalitis which I was given antibiotics. I have noticed the pain is much worse when I sit for long periods or lie down. I have been trying to put a brave face on but now I cant ever imagine feeling well again. I have a six year old who cant understand why his mum isnt as much fun as she was. It is toatally controlling my life I am in the second year of uni but I cant concentrate and my work is going down. I have a referral to see a gyny but my GP thinks I just have an overactive bladder and I should just live with it. I dont know what to do im so desperate can anyone help please
Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include GU tract infections, inflammations, neuro-muscular causes, growths/ masses etc. I would suggest getting this evaluated by a gynaecologist initially for a detailed evaluation and if need be, a urological consult may be sought for appropriate management of the condition diagnosed.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.